# SDR C2XA04CL103

- Difficulty date: October 6, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- System (JASC): 4920 · APU Core Engine
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING START OF APU THERE WAS A STRONG ODOR OF FUEL IN THE CABIN.  MAINTENANCE OPERATIONALLLY CHECK AND FOUND NO DEFECTS.  AIRCRAFT WAS RETURNED TO SERVICE.
